Missouri, 2008

Flash Flooding and Damaging Winds in Missouri, June 6, 2008

June 6, 2008 · NWS SGF · 23 events in 13 counties and zones

A broken squall line caused widespread damaging winds over portions of the Missouri Ozarks. Damage was mainly to trees, powerlines, and a few structures.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$87,000
Crop damage
None recorded
Events
23

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SGF wrote it up.

A broken squall line caused widespread damaging winds over portions of the Missouri Ozarks. Damage was mainly to trees, powerlines, and a few structures. Localized flash flooding was also observed.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before the first event at Jun 5, 11:46 PM CST, 49 minutes earlier.

Area forecast discussion, Jun 5, 11:46 PM CST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1246 AM CDT FRI JUN 6 2008

...UPDATE TO AVIATION...

.DISCUSSION...

A DANGEROUS WEATHER EPISODE FOR THE CENTRAL PLAINS IS IN PROGRESS
THIS AFTERNOON.  SEVERE THUNDERSTORMS ARE DEVELOPING ALONG A DRYLINE
OVER CENTRAL KANSAS IN RESPONSE TO COOLING TEMPERATURES ALOFT
SPREADING OVER A HIGHLY SHEARED AND UNSTABLE AIRMASS.  THE EVOLUTION
AND EASTWARD PROGRESSION OF THESE STORMS WILL COMPLETELY DICTATE HOW
FRIDAYS SEVERE WEATHER POTENTIAL WILL UNFOLD FOR EXTREME SOUTHEAST
KANSAS AND THE MISSOURI OZARKS.  DISCERNING
TIMING...POSITIONING...AND INTENSITY OF THUNDERSTORMS EARLY FRIDAY
MORNING INTO FRIDAY NIGHT WERE THE PRIMARY FOCUSES FOR TODAYS
FORECAST ANALYSIS.

THE LATEST FORECAST MODEL CONSENSUS SUGGESTS THAT TONIGHTS CENTRAL
PLAINS CONVECTION WILL CONGEAL INTO A SQUALL LINE...EVENTUALLY
IMPACTING WESTERN PORTIONS OF THE COUNTY WARNING AREA SOMETIME AFTER
2AM.  DUE TO LOW LEVEL JET INFLUENCES...THESE STORMS WILL LIKELY
MAINTAIN SEVERE INTENSITY AS THEY TRANSLATE EAST INTO THE SGF CWA.
DAMAGING WINDS IN EXCESS OF 70 MPH...LARGE HAIL UP TO THE SIZE OF
HALF DOLLARS...AND AN ISOLATED TORNADO CAN NOT BE RULED OUT FOR
AREAS ALONG AND WEST OF A LINE FROM JOPLIN TO SCHELL CITY.

FRIDAYS FORECAST REMAINS UNCERTAIN...AND THERE ARE A FEW DIFFERENT
SCENARIOS THAT COULD PLAY OUT.  AGAIN...FRIDAYS STORM POTENTIAL IS
DEPENDENT UPON TONIGHTS CONVECTION...THEREFORE FRIDAYS FORECAST WILL
BECOME BETTER UNDERSTOOD WITH TIME.  ULTIMATELY IF THE MORNING
CONVECTION EITHER SHIFTS EAST OF THE REGION OR DISSIPATES WHILE
CLOUD COVER ERODES...THEN THE AIRMASS COULD DESTABILIZE AND BECOME
VOLATILE.  WHO KNOWS IF RESIDUAL OUTFLOW BOUNDARIES WILL TRIGGER
FRIDAY AFTERNOON CONVECTION.  THE DRYLINE BECOMES STATIONARY OVER
SOUTHEAST KANSAS...WHICH COULD ALSO BECOME A TRIGGER.

IF CLOUD COVER PERSISTS AND THE AIRMASS REMAINS RAIN
CONTAMINATED...THEN THE SEVERE WEATHER POTENTIAL DECREASES.  AS OF
NOW THERE IS NO SIGNALS WITHIN QPF OUTPUT FROM THE GFS OR THE WRF
THAT SUGGESTS ADDITIONAL SEVERE THUNDERSTORMS FRIDAY AFTERNOON.  BUT
I DO NOT SOLELY BUY INTO THIS ANALYSIS EITHER.  A LOT OF DRY DESERT
AIR ADVECTS IN ALOFT AND SPREADS OVER THE WARM SECTOR FRIDAY
AFTERNOON.  THIS COULD ERODE CLOUDS AND ALLOW THE AIRMASS TO
CHARGE.  IT WILL BE INTERESTING TO SEE HOW FRIDAY MATERIALIZES.  AT
ANY RATE...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD WILL BE
CLOSELY MONITORING ALL DATA SOURCES IN DETERMINING THE POTENTIAL FOR
HAZARDOUS WEATHER ON FRIDAY.

MOSTLY DRY AND HOT CONDITIONS WILL PERSIST THROUGH THE SATURDAY -
MONDAY TIME FRAME.  AFTERNOON TEMPERATURES WILL CONSISTENTLY RANGE
FROM THE MID 80S TO LOWER 90S.  A MOIST AIRMASS WILL REMAIN IN
PLACE...AND I CAN NOT COMPLETELY RULE OUT ISOLATED PULSE
THUNDERSTORMS DURING THE LATE AFTERNOON AND EARLY EVENING PERIODS.
AGAIN MOST LOCATIONS WILL REMAIN DRY.

THE LATEST MEDIUM RANGE MODELS INDICATE THAT THE NEXT ORGANIZED
EPISODE OF SHOWERS AND THUNDERSTORMS COULD IMPACT THE REGION NEXT
MONDAY NIGHT INTO TUESDAY.  A COLD FRONT MOVES IN FROM THE
NORTH...BECOMING STATIONARY SOMEWHERE WITHIN OR NEAR THE CWA.  THIS
FEATURE COULD BECOME A FOCUS FOR SHOWERS AND THUNDERSTORMS FOR A FEW
PERIODS...IF IT REMAINS STATIONARY FOR A LENGTH OF TIME.

CRAMER

&&

.AVIATION...

FOR THE 06Z TAF PACKAGE....A SQUALL LINE OF THUNDERSTORMS WILL BE
AFFECTING KJLN AND KSGF DURING THE EARLY PERIODS OF THE FORECAST.
AN OUTFLOW BOUNDARY CONTINUES TO PROPEGATE AHEAD OF THE SQUALL
LINE WITH A WIND SHIFT FROM 180 DEGREES TO 310 DEGREES ASSOCIATED
WITH THE PASSAGE OF THE OUTFLOW BOUNDARY AT KJLN. THE SQUALL LINE
WILL EFFECT KSGF AROUND 08Z. VISIBILITES AND CEILINGS WILL BE
REDUCED TO MVFR AT TIMES AS TSRA MOVES IN.

ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY UNTIL 1 AM CDT EARLY THIS MORNING FOR MOZ055-056-
     066>069-077>081-088>091-093>095-101>104.

     FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR MOZ066-067-
     077-078-088-089.

KS...WIND ADVISORY UNTIL 1 AM CDT EARLY THIS MORNING FOR KSZ073-097-
     101.

     FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR KSZ073-097-
     101.

&&
Hazardous weather outlook, Jun 5, 11:22 PM CST, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1222 AM CDT FRI JUN 6 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070530-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1222 AM CDT FRI JUN 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

SOUTH WINDS OF 20 TO 40 MPH CAN BE EXPECTED TONIGHT ACROSS
SOUTHEAST KANSAS AND WESTERN MISSOURI IN ADVANCE OF A STRONG AREA
OF LOW PRESSURE.

A LINE OF SEVERE THUNDERSTORMS WILL GRADUALLY SHIFT EASTWARD
OVERNIGHT. THE MAIN SEVERE WEATHER THREAT WITH THESE STORMS WILL
BE DAMAGING STRAIGHT LINE WINDS UP TO 60 MPH. HOWEVER...QUARTER
SIZE HAIL AND ISOLATED TORNADOES CAN NOT BE RULED OUT DUE TO
SIGNIFICANT AMOUNTS OF WIND SHEAR IN THE LOWER ATMOSPHERE. THE
THREAT FOR SEVERE WEATHER WILL EXIT WEST OF A LINE FROM NEAR
OSAGE BEACH TO SPRINGFIELD TO BRANSON THROUGH 3 AM.

HEAVY RAIN AND FLASH FLOODING ARE ALSO POSSIBLE OVERNIGHT ACROSS
WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS AS SHOWERS AND
THUNDERSTORMS PRODUCING HEAVY RAINFALL TRAVEL OVER SIMILAR
PATHS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ONGOING STRONG TO SEVERE THUNDERSTORMS FRIDAY MORNING WILL SHIFT
EAST INTO THE MISSOURI OZARKS. DAYTIME HEATING FRIDAY AFTERNOON
WILL LIKELY RESULT IN EITHER INTENSIFYING EXISTING STORMS...OR
REDEVELOPING ADDITIONAL THUNDERSTORMS. IF RAIN AND CLOUD COVER
CONTAMINATE THE OSAGE PLAINS AND OZARKS AIRMASS THROUGHOUT MOST
OF FRIDAY...THEN THE RISK FOR ADDITIONAL SEVERE THUNDERSTORMS
WOULD DECREASE.

HOWEVER...IF THE OSAGE PLAINS AND OZARKS AIRMASS REMAINS SUNNY
AND THE ATMOSPHERE DESTABILIZES AS A RESULT OF DAYTIME HEATING
...EXPECTED WIND SHEAR MAGNITUDES WOULD CREATE AN ENVIRONMENT FOR
ALL MODES OF SEVERE WEATHER INCLUDING DAMAGING WINDS...LARGE
HAIL...AND TORNADOES. THE POTENTIAL SLOW MOVEMENT OF THIS
ACTIVITY WILL RESULT IN HEAVY RAINFALL AND A LOCALIZED RISK OF
FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUE TO BE NEEDED ACROSS SOUTHEAST
KANSAS AND SOUTHWEST MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

ANGLE

In the hours before

Special weather statement, Jun 5, 9:29 PM CST, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1029 PM CDT THU JUN 5 2008

KSZ073-097-101-060430-
BOURBON KS-CRAWFORD KS-CHEROKEE KS-
1029 PM CDT THU JUN 5 2008

...SIGNIFICANT WEATHER ALERT FOR BOURBON...WESTERN CHEROKEE AND
WESTERN CRAWFORD COUNTIES UNTIL 1130 PM CDT...

AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
PARKER TO 10 MILES SOUTHWEST OF MORAN TO 12 MILES WEST OF ST. PAUL TO
35 MILES WEST OF VINITA...OR ALONG A LINE EXTENDING FROM 17 MILES
WEST OF MOUND CITY TO 20 MILES NORTH OF ST. PAUL TO 12 MILES WEST OF
ST. PAUL TO 35 MILES WEST OF VINITA...MOVING SOUTHEAST AT 20 MPH.

THESE STORMS WILL BE NEAR...
  BRONSON BY 1050 PM CDT.
  WALNUT BY 1105 PM CDT.
  UNIONTOWN BY 1110 PM CDT.
  HEPLER BY 1120 PM CDT.
  REDFIELD AND MCCUNE BY 1125 PM CDT.
  FULTON...WEST MINERAL...6 MILES WEST OF GIRARD AND 7 MILES WEST OF
  FORT SCOTT BY 1130 PM CDT.

THE TOWNS OF XENIA...PORTERVILLE...PETERSBURG...MAPLETON...HARDING...
GREENBUSH...BRAZILTON...HIATTVILLE...MARMATON AND SHERMAN ARE IN THE
PATH OF THESE STORMS.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LINDENBERG
Local storm report, Jun 5, 9:56 PM CST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1056 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 PM     TSTM WND DMG     REDFIELD                37.84N 94.88W
06/05/2008                   BOURBON            KS   AMATEUR RADIO

            2 FOOT DIAMETER TREE DOWN OVER POWER LINES. CITIES OF
            DEVON AND REDFIELD HAVE POWER OUTAGES.

&&

BARJENBRUCH
Local storm report, Jun 5, 10:26 PM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 PM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     TSTM WND GST     2 N FRONTENAC           37.48N 94.69W
06/05/2008  E60 MPH          CRAWFORD           KS   TRAINED SPOTTER

&&

BARJENBRUCH

The radar

The Springfield radar (KSGF), 107 km away, was scanning. The volume nearest the first event began at 06:34 UTC.

Open the radar archive at this moment

Event by event

12 thunderstorm wind, 7 flash flood, 4 funnel cloud. Local standard time, as filed.

Thunderstorm Wind, Vernon

When
June 6, 12:35 AM CST
Where
Vernon County, 1.29 mi ENE of Nevada
Measured
55 kt (63 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
37.840, -94.350

Thunderstorm wind gusts knocked down several trees and power lines near Nevada.

Thunderstorm Wind, Lawrence

When
June 6, 1:18 AM CST
Where
Lawrence County, 3.91 mi NW of Pierce City
Measured
61 kt (70 mph) estimated gust
Reported by
Amateur Radio
Coordinates
36.990, -94.050

Thunderstorm Wind, Lawrence

When
June 6, 1:21 AM CST
Where
Lawrence County, 2.76 mi N of Pierce City
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
36.990, -94.000

Thunderstorm wind gusts knocked down a large tree.

Thunderstorm Wind, Cedar

When
June 6, 1:29 AM CST
Where
Cedar County, 0.88 mi NE of El Dorado Spgs
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
37.880, -94.020

Thunderstorm Wind, Lawrence

When
June 6, 1:41 AM CST
Where
Lawrence County, 0.88 mi SE of Miller
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
37.210, -93.840

Thunderstorm Wind, Lawrence

When
June 6, 1:50 AM CST
Where
Lawrence County, 0.55 mi E of Mt Vernon
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
37.100, -93.820

Thunderstorm Wind, Barry

When
June 6, 1:55 AM CST
Where
Barry County, 0.55 mi W of Monett
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
36.920, -93.930

Thunderstorm Wind, Laclede

When
June 6, 3:20 AM CST
Where
Laclede County, 4.69 mi NNW of Brush Creek
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
37.680, -92.770

A telephone poll was knocked over from severe thunderstorm wind gusts.

Flash Flood, Greene

When
June 6, 10:30 AM CST to 12:30 PM CST
Where
Greene County, 1.09 mi E of (Sgf)springfield Arp to 2.18 mi ENE of Republic
Cause
Heavy Rain
Reported by
Amateur Radio
Coordinates
37.252, -93.360

Heavy rain caused urban flash flooding in and around the city of Springfield. Specific locations that flooded included the intersection of Portland Street and Deleware Street, a section of Kearny Street near its intersection with Highway 65, and city streets in southeast Springfield near Sequiota Park.

Funnel Cloud, Pulaski

When
June 6, 11:45 AM CST
Where
Pulaski County, 2.64 mi NW of Greenview
Reported by
Emergency Manager
Coordinates
37.680, -92.300

Flash Flood, Phelps

When
June 6, 12:00 PM CST to 4:00 PM CST
Where
Phelps County, 3.96 mi NNE of Doolittle to 1.81 mi ENE of Sugartree
Cause
Heavy Rain
Reported by
Storm Chaser
Coordinates
38.001, -91.846

Flash flooding occurred over numerous streets in the city of Rolla. Flooding also occurred along a few small streams and creeks near the community of Edgar Springs.

Flash Flood, Polk

When
June 6, 1:00 PM CST to 4:00 PM CST
Where
Polk County, 0.71 mi SSE of Humansville to 0.31 mi S of Eudora
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
37.790, -93.576

Widespread flash flooding occurred over numerous low water crossings and low lying roads across the county. The Emergency Management Director did not provide specific locations due to the amount of road closures that occurred throughout the county.

Flash Flood, Webster

When
June 6, 1:00 PM CST to 4:00 PM CST
Where
Webster County, 0.55 mi WSW of Elkland to 0.83 mi SSW of North View Hill
Cause
Heavy Rain
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
37.447, -93.039

Flash flooding occurred on numerous roads across the northern half of Webster County. Specific locations that flooded included Highway W at its intersection with Greer Creek, Highway HH just east of its intersection with Highway CC, and a section of Bowen Creek Road. Timber Creek Bridge was completely washed away from raging flood water.

Thunderstorm Wind, Phelps

When
June 6, 1:15 PM CST
Where
Phelps County, Rolla
Measured
55 kt (63 mph) estimated gust
Property damage
$25,000
Reported by
Law Enforcement
Coordinates
37.950, -91.770

A warehouse on the north side of Rolla sustained roof damage from severe thunderstorm wind gusts.

Thunderstorm Wind, Phelps

When
June 6, 1:15 PM CST
Where
Phelps County, 0.88 mi NE of Northwye
Measured
65 kt (75 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.980, -91.760

Flash Flood, Jasper

When
June 6, 1:30 PM CST to 4:00 PM CST
Where
Jasper County, 1.36 mi E of Joplin to 0.79 mi W of Webb City
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
37.078, -94.496

Numerous low water crossings in the Joplin area were flooded and impassable to motorists.

Flash Flood, Laclede

When
June 6, 2:00 PM CST to 4:00 PM CST
Where
Laclede County, 4.17 mi WSW of Abo to 3.27 mi WNW of Drynob
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
37.668, -92.535

A section of Highway 32 flooded and was impassable to motorists.

Flash Flood, Phelps

When
June 6, 2:28 PM CST to 8:00 PM CST
Where
Phelps County, 0.57 mi NW of Edgar Spgs to 0.77 mi W of Edgar Spgs
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
37.706, -91.877

City streets and creeks near and within the community of Edgar Springs experienced flash flooding.

Thunderstorm Wind, Phelps

When
June 6, 2:28 PM CST
Where
Phelps County, 0.88 mi SE of Northwye
Measured
60 kt (69 mph) estimated gust
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
37.960, -91.760

Thunderstorm wind gusts damaged several Uhaul trailers. Portable sheds and a greenhouse were damaged at the Lowes store.

Funnel Cloud, Cedar

When
June 6, 5:38 PM CST
Where
Cedar County, 1.76 mi SW of Masters
Reported by
Public
Coordinates
37.580, -93.690

Thunderstorm Wind, Polk

When
June 6, 6:05 PM CST
Where
Polk County, 2.07 mi S of Huron
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.690, -93.370

Thunderstorm wind gusts damaged a few trees.

Funnel Cloud, Miller

When
June 6, 7:04 PM CST
Where
Miller County, 0.54 mi E of Tuscumbia
Reported by
Law Enforcement
Coordinates
38.230, -92.460

Funnel Cloud, Barton

When
June 6, 9:00 PM CST
Where
Barton County, 1.38 mi S of Mindenmines
Reported by
Amateur Radio
Coordinates
37.460, -94.600

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2008Every state in 2008This day in weather historyWarnings in Missouri, June 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 108756, 108768, 108758, 108769, 108770, 108771, 108772, 108759, 108737, 108750, 108738, 108740, 108741, 108764, 108773, 108743, 108746, 108749, 108766, 108751, 108767, 108752, 108753.